# SDR SIMA20121121009

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 24,795 hours, 24,795 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00512
- Condition: Seized
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3686 THE CREW REPORTED THE LEFT PAC AUTO FAIL AND LEFT PACK HIGH TEMP (INDICATES 99* C) STARTED APU THEN SHUTDOWN RIGHT ENGINE.  SMOKE APPEARED IN AIRCRAFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND THE LEFT AIR CIRCULATION MACHINE HAD SEIZED.  REMOVED AND REPLACED THE LEFT AIR CIRCULATION MACHINE IAW CRJ AMM 21-51-08.  THE OPERATIONAL CHECK WAS GOOD WITH BOTH ENGINES AND APU IAW CRJ AMM 21-51-00 OF THE AIR CONDITIONING SYSTEM.  NO OTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
